# SDR V0XR202311150001

- Difficulty date: August 31, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 45,271 hours, 34,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RADIO ALTIMETER BASE AND FUSELAGE SKIN CORRODED. COMPLETED REPAIR IAW EMBRAER ETD2023-145-023314 REV.:/ INTERNAL AND EXTERNAL DET INSPECTION REQUIRED AT THRESHOLD OF 7,173 FC WITH INTERVAL OF 7,173 FC.
